Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
News Alert > HIV Relapse in Cured Mississippi Child
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can a HIV patient allow ensure plus or pro-cal as supplement
Jun 17, 2011

a patient losing weight drastically, unable to eat adequately due to vomiting and diahorrea which might be the side effect of the medications. wanted to give ensure plus but very sure if this is good with this type of condition. please help.

Response from Dr. Young

Hello and thanks for your post.

While there are many causes of weight loss, vomiting and diarrhea (and should be fully evaluated and corrected, if possible), there is no reason why nutritional supplements, such as Ensure, can't be taken.

Hope this helps. Be well, BY



Previous
HIV and Anti-biotics
Next
Not taking atripla at the same time every day.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement